Couldn't find what you looking for?

TRY OUR SEARCH!

my labia minora started to have occasional itchiness about a month ago. each time it happened i stroked it with my finger but that didnt really help. in addition to this about a week back, my nipples started to be painfullly sensitive, so much that i found unbearable when my partner gently stroked them with his hand. while this persisted i then had sex with my partner about two days later and had the shocik of my life.

though i didnt feel the swelling, my labia minora had swolen so much that it protruded out of labia majora. in addition to this the skin of the minora was oozing watery-bloodlike liquid (it was almost like a mixture of blood and white secretion, and it smelt like blood). its the first time i ever see such a reaction in my vulva.

i've been spinning my wondering what could be the cause. (first of all i'm sure my partner did not indulge with another woman as we not only live together, we have the same schedule daily)
- my partner suspected it to be a side effect of the oral contraception (Triphasil) that I take. but this seems unlikely as i have been using them for about 6 months now.
- or maybe it could be a reaction to the dettol soap we started using about a month back. the area around my vaginal area had a tendancy to itch very irritatingly when i used the soap to clean the vulva.
- oh my parnter also said women sometimes get their inner lips swolen after sex. though there is some logic to it, it was the first time i heard of that.

If anyone knows what could be happening to me please reply.

Loading...

I have not experienced the sensitive nipples, but I've had a similar reaction to oral contraceptives. I simply cannot take them. I also get persistent yeast infections when I take birth control. It just completely messes up the natural balance in my vagina. The discharge that you are experiencing is probably just from irritation. I went to my doctor many times to treat the yeast infections, but eventually I just gave up and went back to using condoms with my partner, although, now I'm considering an IUD. I hope this helps. I feel for you!
Reply

Loading...

It is hard to diagnose over the internet. I would think that a trip back to your doctor is in order, especially if this occurred after you started with oral contraceptives.

Get a follow-up exam and please report back here to tell us what you determined.

Good luck.
Reply

Loading...